# SDR 05FDEA00166

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 44,846 hours, 10,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK DAMAGED AT STA Y = 6-70 TO Y = 6-90, X = -8.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1, VOLUME I.
